N. A. Tserpes

Articles in Scholarly Journals [Incomplete List]

  1. A note on conservative measures on semigroups
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 195–198, 1992
  2. A note on the support of right invariant measures
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 405–408, 1992
  3. A note on quasi R*-invariant measures on semigroups
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 727–730, 1990